Per citar aquest document:
Scopus: 2 cites, Web of Science: 2 cites,
The Hopf cyclicity of the centers of a class of quintic polynomial vector fields
García, Isaac A. (Universitat de Lleida. Departament de Matemàtica)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Maza, Susanna (Universitat de Lleida. Departament de Matemàtica)

Data: 2015
Resum: We consider families of planar polynomial vector fields having a singularity with purely imaginary eigenvalues for which a basis of its Bautin ideal B is known. We provide an algorithm for computing an upper bound of the Hopf cyclicity less than or equal to the Bautin depth of B. We also present a method for studying the cyclicity problem for the Hamiltonian and the timereversible centers without the necessity of solving previously the Dulac complex center problem associated to the larger complexified family. As application we analyze the Hopf cyclicity of the quintic polynomial family written in complex notation as ˙z = iz+zz¯(Az3+Bz2z¯+Czz¯2+Dz¯3).
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Bautin ideal ; Cyclicity ; Limit cycles ; Polynomial vector fields
Publicat a: Journal of Differential Equations, Vol. 258 (2015) , p. 1990-2009, ISSN 0022-0396

DOI: 10.1016/j.jde.2014.11.018

22 p, 788.6 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-01-12, darrera modificació el 2017-01-16

   Favorit i Compartir